I got my essure implant in 2009. I only have one ovary, because I had an infection in my ovary and had it removed in 2001. It went alright at 1st, but about 6 months later I developed a full body rash. I began to sweat profusely from my forehead on a regular basis and was starting to have more period fluctuations. I had told my dr I’m allergic to nickel, and he said it wasn’t a contraindication. I had the full body rash for a month or so before it settled into my upper arms. I’ve had a rash on my upper arms for 5 years now. I have regular and severe ovary pain and hot flashes as well. I get so itchy sometimes it drives me crazy. I’m only 36 and I feel 80 sometimes. I just wish I would have known about the side effects and I wish I could just have the stupid thing removed, but I cannot afford it.
- Desiree’s Story I had essure implanted in May of 2013. At first everything seemed ok, I had went for my hsg and was confirmed blocked. Of the course of about month both my face and my forearms broke out […]
- Spring’s Story I received Essure implants in 2010. I have nothing but severe pain, hot flashes, fatigue , and joint pain since getting Essure. I am having to take time off school because of this and not […]
- Ashley’s Story I had the Essure placed in my body in 2010 after my fourth child. I have had complications since then. Since having the Essure coils placed in my body, my periods are seriously heavy, that […]
- Ashli’s Story I had the Esurre procedure done in March 2011 after the birth of my 3rd child. Before this my periods were very light and very regular. Now they are so unpredictable and very heavy with […]
- Stefanie’s Story My Essure was placed 12/2011. Starting mid mar 2012 I developed a rash over my body in odd spots of my body including arms, face and chest. Which has been awful and still to this day […]
- Mendy’s Story I received Essure May of 2010. Contrary to what my physician disclosed to me, the procedure was in fact very painful. In addition I had an allergic reaction to the pain medicine that was […]